# SDR CA130215013

- Difficulty date: February 15, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC6*
- System (JASC): 5100 · Standard Practices/Structures
- Part: Rod
- Part number: C6CT104627
- Condition: Damaged
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) VPS 20.03, REQUIRES THAT FPI BE PERFORMED BEFORE ANY SURFACE TREATMENT WHICH COULD RESULT IN OBSCURING OF CRACKS.  VPS 20.03 DOES ALLOW FPI TO BE PERFORMED AFTER METAL SMEARING OPERATIONS PROVIDED THE PARTS ARE DEOXIDIZE ETCHED PRIOR TO FPI TO REMOVE A MINIMUM DEPTH OF 0.0002" IAW SURFACE.  MFG PRODUCTION HAS REPORTED THAT MULTIPLE BATCHES OF C6CT1046-27 RODS HAVE BEEN POLISHED PRIOR TO FPI WITHOUT UNDERGOING THE REQUIRED DEOXIDIZE ETCH.   A/C SN`S 845-867 HAVE THESE RODS INSTALLED. MFG ENGINEERING IS CONTINUING TO INVESTIGATE.
